MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM
Model Number 1304.15.170
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization chart of the components removed during the revision surgery hereby reported, no pre-existing anomaly has been discovered in the items belonging to the same product codes and lot numbers as the devices involved in this event.Considering the cementless stem subsided and the relevant records available, at least (b)(4) stems belonging to the part code 1304.15.170 and lot number 2427770 have been implanted and this is the first and only complaint received on this lot number.Neither removed components nor additional information were shared with the manufacturer on this case, for further investigation.However, according to the information provided by the complaint source, the initial surgery was for trauma fracture.Thus, considering that: - no pre-existing anomaly was found out by checking the manufacturing charts of the components involved in the event.- the patient underwent the initial surgery on (b)(6) 2025, for trauma fracture, and it is suspected that this contributed to the subsequent revisions.We have no evidence to consider the event as product related.Pms data: according to the available pms data, the revision rate of cementless stems belonging to the family product code (b)(6) due to dislocation is lower than (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to subsidence and dislocation.The patient underwent an initial trauma surgery (proximal humerus fracture) on (b)(6) 2025.After another revision surgery (performed on (b)(6) 2025 and tracked as complaint (b)(4)) the stem subsided, and patient kept dislocating.Before the revision performed on (b)(6) 2025 (hereby reported), the patient had the following implanted devices: - smr reverse liner retentive (part code 1365.50.821, lot number 24at0y0, sterilization (b)(4)).- smr cementless finned stem (part code 1304.15.170, lot number 2427770, sterilization (b)(4)).- smr reverse finned humer.Body (part code 1352.15.050, lot number 2310073, sterilization (b)(4)).- smr small/std connector +2 (part code1374.15.322, lot number 2427413, sterilization (b)(4)).- smr eccent.Glenosphere dia.40mm (part code 1376.09.041, lot number 2433701, sterilization (b)(4)).During the revision hereby reported the devices previously implanted were replaced by the following ones: - smr ecc.Glenosphere dia.40mm (part code 1376.09.041, lot 2501637, sterilization (b)(4)).- smr small/std connector +4 + screw (part code 1374.15.324.Lot 2325957, sterilization (b)(4)).- smr revision stem (part code 1309.15.154, lot 2419273, sterilization (b)(4)).- smr reverse humeral body (part code 1352.15.005, lot 2435343, sterilization (b)(4)).- smr reverse liner +3mm (part code 1365.50.815, lot 24at0ur, sterilization (b)(4)).The patient is a male, date of birth (b)(6).The event happened in the united states.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 17 MM L. 80 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22159156
Report Number3008021110-2025-00070
Device Sequence Number21043296
Product Code HSD
UDI-Device Identifier08033390270809
UDI-Public08033390270809
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.170
Device Lot Number2427770
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown